# SDR VTZA96069

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot
- Condition: Froze Up
- Location: Fwd Fus
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6302 - ISP-IAD - ABORTED TAKEOFF DUE TO THE CAPTAINS AIRSPEED INDICATOR REMAINING AT ZERO DURING THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE THAWED THE PITOT STATIC LINES TO THE NR 1 AIRSPEED INDICATOR.  (M)
